“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7906
School of Mathematics
  Title:   Categoricity and quantifier elimination for intuitionistic theories
  Author(s):  S. M. Bagheri
  Status:   Published
  Journal: Lect. Notes Log.
  Vol.:  26
  Year:  2006
  Pages:   23-41
  Supported by:  IPM
We Study a class of Kripke models over which a naturally defined embedding relation behaves well. After proving a completeness theorem, we generalize some usual classical theorems of model theory into this framework. As an application, we give examples of non-classical ω-categorical theories which admit quantifier elimination.

Download TeX format
back to top
scroll left or right